Immunosuppresants and Oral-HELP
Nov 2, 2006
Help, I can't sleep or eat and all I think about is the terrible mistake I made.
I am taking an immunosupressant (Azasan) for an intestinal condition. Recently, I made the terrible decision to let a swinger perform oral on me at the same time she was performing oral on her husband. I have read that oral is very low risk, but does being on an immunosupressant effect the risk?
I think you are an amzing man and I will send an anon. donation to your organization.
Thank you! Going Banannas!
First, let me say thaat you are incredible, and without you many of may not ever rebound to sanity.
Response from Dr. Frascino
Hello Going Bananas!
Sounds like Sally Swinger was the one going (down on) bananas (yours and her husbands)!
Relax, Max! Taking Azasan does not increase your risk of contracting HIV from insertive oral sex. The risk remains the same extremely low, OK?
Thanks for your donation (www.concertedeffort.org). Anonymous or otherwise, in my opinion it's folks like you with the compassion to help others in desperate need who are truly "amzing!"
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Sore Testicles After Sex With Hooker Worried I Have HIV
- How Soon After Sex Can You Tell If You Contracted An Std?
- List Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat
- What Is The Fastest Growing Std?
- Does Precum Contain Enough Hiv To Infect?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.